# SDR DL76G030398

- Difficulty date: April 29, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 48,328 hours, 12,231 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 111445
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTS RT RECIRC FAN EICAS MSG WITH SMOKE ODOR.  QRH PROCEDURES COMPLIED WITH ODOR DISSIPATED.  REPLACED RT RECIRCULATION FAN.
